Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.699 IF 1.699
  • IF 5-year value: 1.559 IF 5-year
    1.559
  • CiteScore value: 1.61 CiteScore
    1.61
  • SNIP value: 0.884 SNIP 0.884
  • IPP value: 1.49 IPP 1.49
  • SJR value: 0.648 SJR 0.648
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 52 Scimago H
    index 52
  • h5-index value: 21 h5-index 21
Volume 16, issue 2
Nonlin. Processes Geophys., 16, 179–188, 2009
https://doi.org/10.5194/npg-16-179-2009
© Author(s) 2009. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 16, 179–188, 2009
https://doi.org/10.5194/npg-16-179-2009
© Author(s) 2009. This work is distributed under
the Creative Commons Attribution 3.0 License.

  11 Mar 2009

11 Mar 2009

Probability distributions of landslide volumes

M. T. Brunetti et al.
Viewed  
Total article views: 3,462 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,241 2,073 148 3,462 134 156
  • HTML: 1,241
  • PDF: 2,073
  • XML: 148
  • Total: 3,462
  • BibTeX: 134
  • EndNote: 156
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)
Cited  
Saved  
No saved metrics found.
Discussed  
No discussed metrics found.
Latest update: 22 Aug 2019
Publications Copernicus
Download
Citation